# SDR 99ZZZX3829

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED NR  3 BLADE.  REPLACED EROSION SHIELD, OVERHAULED BLADE, SN 1213.  ASSEMBLED PROP SET BLADE ANGLE, REV 14.5 DEGREES, FEATHER AT 79.6 DEGREES, LP AT 18.6 DEGREES, STATIC BALANCED PROP IAW MFG CMM.
